# SDR DALA13069750962

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN AT BS 1437 BETWEEN LONGERONS 3&4R.   DAMAGE REMOVED,  REPAIR FABRICATED,  TREATED,  PAINTED AND REPAIR INSTALLED IAW SRM 51-30-2, 53-04 FIG. 27, 51-10-3.
